# SDR TWAA9816101

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TW
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49101
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Housing
- Part number: 5642845515
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RETURNED FROM TAXI BECAUSE LEFT RUDDER PEDAL JAMMED.  FOUND RUDDER PEDAL CAUGHT ON CAPTAIN'S RUDDER PEDAL ENCLOSURE.  REPLACED RUDDER PEDAL FIBERGLASS HOUSING ON CAPTAIN'S SIDE.  CHECK-C 4-19-98 STL.
